T Nation

HOT-ROX, Help?

Hi,

I took HOT-ROX about three years ago and I thought it was the most amazing thing ever. I was able to work my way up to 2 capsules twice per day, and only felt sick after a few weeks from overexercising and undereating - but that was because of the overactivity. I took it down a notch and tapered off of HOT-ROX and all was fine and I stopped using it. Now, ever since I have tried taking HOT-ROX I get sick the first day and every time I take it, even one capsule per day. Is my bottle spoiled? I don’t recall it facing any extreme cold or heat conditions. I had a bottle where this happened before so I tossed it and bought a new one, didn’t get as sick but still can’t handle the product anymore. It has been over a year since in between my attempts at using this product!

Has my body just had enough of this product and telling me no more? Or is it just the new formula? Help??

What does “sick” mean?

[quote]Professor X wrote:
What does “sick” mean?[/quote]

By “sick” I mean nauseous and I need to go curl up in bed and want to sleep. I was walking around the mall the other day I really worried I might pass out, just really really sick. That was when I took two pills, one pill and I just feel naucious. Never use to have problems, only all the positive effects. Now I get sick with little to no buzz and little to no appetite suppressing perks.

First off, the dosage is ONE to two pills at a time BASED ON TOLERANCE, not two at one time no matter what. You are overdosing, and my guess would be a sensitivity to yohimbine. The most I have EVER taken is 3-4 pills in one day spread out more than 6 hours apart between them. I don’t think I have ever taken two at one time unless by mistake.